Zeta functions, periodic trajectories, and the conley index

Christopher McCord, Konstantin Mischaikow, Marian Mrozek

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We use the Conley index to produce a simple sufficient condition (stated in terms of the Betti numbers of the cohomology Conley index) for the existence of periodic orbits for flows which admit a cross-section.

Original languageEnglish (US)
Pages (from-to)258-292
Number of pages35
JournalJournal of Differential Equations
Volume121
Issue number2
DOIs
StatePublished - Sep 20 1995
Externally publishedYes

Fingerprint

Conley Index
Periodic Trajectories
Riemann zeta function
Orbits
Trajectories
Betti numbers
Periodic Orbits
Cohomology
Cross section
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

McCord, Christopher ; Mischaikow, Konstantin ; Mrozek, Marian. / Zeta functions, periodic trajectories, and the conley index. In: Journal of Differential Equations. 1995 ; Vol. 121, No. 2. pp. 258-292.
@article{807bd997c7e14946be836b4e7c7940fa,
title = "Zeta functions, periodic trajectories, and the conley index",
abstract = "We use the Conley index to produce a simple sufficient condition (stated in terms of the Betti numbers of the cohomology Conley index) for the existence of periodic orbits for flows which admit a cross-section.",
author = "Christopher McCord and Konstantin Mischaikow and Marian Mrozek",
year = "1995",
month = "9",
day = "20",
doi = "10.1006/jdeq.1995.1129",
language = "English (US)",
volume = "121",
pages = "258--292",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

Zeta functions, periodic trajectories, and the conley index. / McCord, Christopher; Mischaikow, Konstantin; Mrozek, Marian.

In: Journal of Differential Equations, Vol. 121, No. 2, 20.09.1995, p. 258-292.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Zeta functions, periodic trajectories, and the conley index

AU - McCord, Christopher

AU - Mischaikow, Konstantin

AU - Mrozek, Marian

PY - 1995/9/20

Y1 - 1995/9/20

N2 - We use the Conley index to produce a simple sufficient condition (stated in terms of the Betti numbers of the cohomology Conley index) for the existence of periodic orbits for flows which admit a cross-section.

AB - We use the Conley index to produce a simple sufficient condition (stated in terms of the Betti numbers of the cohomology Conley index) for the existence of periodic orbits for flows which admit a cross-section.

UR - http://www.scopus.com/inward/record.url?scp=0000443767&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000443767&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1995.1129

DO - 10.1006/jdeq.1995.1129

M3 - Article

AN - SCOPUS:0000443767

VL - 121

SP - 258

EP - 292

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -